Volume 3, Issue 3
Spectral Method for Solving the RLW Equation

Ben-Yu Guo & V. S. Manoranjan

DOI:

J. Comp. Math., 3 (1985), pp. 228-237.

Published online: 1985-03

Preview Full PDF 122 1678
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-3-228, author = {Ben-Yu Guo and V. S. Manoranjan}, title = {Spectral Method for Solving the RLW Equation}, journal = {Journal of Computational Mathematics}, year = {1985}, volume = {3}, number = {3}, pages = {228--237}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9620.html} }
TY - JOUR T1 - Spectral Method for Solving the RLW Equation AU - Ben-Yu Guo & V. S. Manoranjan JO - Journal of Computational Mathematics VL - 3 SP - 228 EP - 237 PY - 1985 DA - 1985/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9620.html KW - AB -
Ben-Yu Guo & V. S. Manoranjan. (1970). Spectral Method for Solving the RLW Equation. Journal of Computational Mathematics. 3 (3). 228-237. doi:
Copy to clipboard
The citation has been copied to your clipboard